Acetaminophen-containing product
Pamabrom-containing product
Pyrilamine-containing product
|
|
|
Product containing only mepyramine and pamabrom and paracetamol (medicinal product)
Acetaminophen and pamabrom and pyrilamine only product
Mepyramine and pamabrom and paracetamol only product
Id
572431000221100
Status
Defined
Has active ingredient
Pamabrom
Has active ingredient
mepyramine
Has active ingredient
paracetamol